# SDR ASAA2023031642406

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,774 hours, 10,998 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-43 TASK 801 WEATHER RADAR BITE, NO FAULTS.
